Now showing items 165-184 of 216

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Farajzadeh, A. P., Zanganehmehr, P. & Hasanoğlu, E. (2021). A new form of Kakutani fixed point theorem and intersection theorem with applications. Applied And Computational Mathematics, 20(3), 430-435. [1]
      Gaik, T. K. & Demiray, H. (2008). Forced korteweg-de Vries–Burgers equation in an elastic tube filled with a variable viscosity fluid. Chaos, Solitons and Fractals, 38(4), 1134-1145. doi:10.1016/j.chaos.2007.02.005 [1]
      Hacinliyan, A. S., & Erbay, S. (2002). A higher-order model for transverse waves in a generalized elastic solid. Chaos, Solitons and Fractals, 14(8), 1127-1135. doi:10.1016/S0960-0779(02)00057-7 [1]
      Hacinliyan, I., & Erbay, S. (2004). Coupled quintic nonlinear schrödinger equations in a generalized elastic solid. Journal of Physics A: Mathematical and General, 37(40), 9387-9401. doi:10.1088/0305-4470/37/40/005 [1]
      Halıcı, S., Karataş, A. & Sütlü, S. S. (2020). Hom-lie-hopf algebras. Journal of Algebra, 553, 26-88. doi:10.1016/j.jalgebra.2020.01.022 [1]
      Hasanoğlu, E. & Negin, M. (2015). Asymptotic solutions of love wave propagation in a covered half-space with inhomogeneous initial stresses G(3)(1). Journal of Applied and Engineering Mathematics, 5(1), 88-97. [1]
      Hasanoğlu, E. & Polat, B. (2000). On the realization of optical mappings and transformation of amplitudes by means of an aspherical "thick" lens. AEU-International Journal Of Electronics And Communications, 54(2), 109-113. [1]
      Hasanoğlu, E. (2020). Perface. TWMS Journal Of Applied And Engineering Mathematics, 10(SI), 1-1 [1]
      Hasanov, E. (2004). A new theory of complex rays. IMA Journal of Applied Mathematics (Institute of Mathematics and its Applications), 69(6), 521-537. doi:10.1093/imamat/69.6.521 [1]
      Hassanzadeh, M. & Sütlü, S. S. (2020). Matched pairs of m-invertible hopf quasigroups.Quasigroups and Related Systems, 28(1), 101-138. [1]
      Kahramaner, Y., Polatoğlu, Y. & Aydoğan, S. M. (2014). Harmonic mappings related to janowski starlike functions. Journal of Computational and Applied Mathematics, 270, 564-570. doi:10.1016/j.cam.2013.09.013 [1]
      Kanuni, M., Kaygun, A. & Sütlü, S. S. (2016). Hochschild cohomology of reduced incidence algebras. Journal of Algebra and its Applications, 16(9), 1-18 doi:10.1142/S0219498817501687 [1]
      Karaaslan, A. A. & Karakaya, V. (2018). n-tuplet coincidence point theorems in partially ordered probabilistic metric spaces. Journal of Function Spaces, 2018, 1-12. doi:10.1155/2018/6595408 [1]
      Karlı, D. (2016). An extension of a boundedness result for singular integral operators. Colloquium Mathematicum, 145(1), 15-33. doi:10.4064/cm6722-1-2016 [1]
      Karlı, D. (2017). A multiplier related to symmetric stable processes. Hacettepe Journal of Mathematics and Statistics, 46(2), 217-228. doi:10.15672/HJMS.20164517212 [1]
      Karlı, D. (2018). Extension of mikhlin multiplier theorem to fractional derivatives and stable processes. Fractional Calculus and Applied Analysis, 21(2), 486-508. doi:10.1515/fca-2018-0027 [1]
      Kaygun, A. & Sütlü, S. (2021). Homology of quantum linear groups. Homology Homotopy And Applications, 23(2), 9-31. doi:10.4310/HHA.2021.v23.n2.a2 [1]
      Kaygun, A. & Sütlü, S. S. (2016). Hopf-cyclic cohomology of quantum enveloping algebras. Journal of Noncommutative Geometry, 10(2), 429-446. doi:10.4171/JNCG/238 [1]
      Kaygun, A. & Sütlü, S. S. (2017). A characteristic map for compact quantum groups. Journal of Homotopy and Related Structures, 12(3), 549-576. doi:10.1007/s40062-016-0138-y [1]
      Kaygun, A. & Sütlü, S. S. (2018). Hopf-dihedral (co)homology and L-theory. Journal of Noncommutative Geometry, 12(1), 69-106. doi:10.4171/JNCG/271 [1]